CSpace
ON SOME INEQUALITIES WITH WEIGHTS
DING, XX; LUO, PZ
1989
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume9Issue:4Pages:427-436
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1989CK16000008
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28263
Collection中国科学院数学与系统科学研究院
Affiliation1.ACAD SINICA,INST MATH SCI,WUHAN,PEOPLES R CHINA
2.CHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
DING, XX,LUO, PZ. ON SOME INEQUALITIES WITH WEIGHTS[J]. ACTA MATHEMATICA SCIENTIA,1989,9(4):427-436.
APA DING, XX,&LUO, PZ.(1989).ON SOME INEQUALITIES WITH WEIGHTS.ACTA MATHEMATICA SCIENTIA,9(4),427-436.
MLA DING, XX,et al."ON SOME INEQUALITIES WITH WEIGHTS".ACTA MATHEMATICA SCIENTIA 9.4(1989):427-436.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[DING, XX]'s Articles
[LUO, PZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[DING, XX]'s Articles
[LUO, PZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[DING, XX]'s Articles
[LUO, PZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.